| Model Number |
407137 |
| Medical Device Problem Codes |
Failure to Capture (1081); Premature Elective Replacement Indicator (1483); Impedance Problem (2950); Unexpected Mode Switch (4076)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Device was explanted due to eri.During the gen change, device was programmed voo and turned off lead check.Device appeared to go into possible backup mode.Took the device out of the pocket and lost capture on dependent patient.Put the device back in pocket and started to capture.Attempted to take device out of the pocket after a few minutes and device was capturing.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
Additional complaint of impedance issue.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
Additional complaint of impedance issue the pacemaker was received for analysis.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this pacemaker were re-investigated and all production steps were performed accordingly.Particularly the final acceptance test proved the device functions to be as specified.Upon receipt, the pacemaker was visually inspected revealing no anomalies and the device was properly interrogated.The pacemakers memory content was inspected.The inspection revealed that the device switched into the safety backup mode on august 29, 2024, as a result of the detection of invalid memory content.By design, the pacemaker performs self-checks and is equipped with the ability to detect and repair invalid memory content.However, in the case of multiple invalid memory areas, the device cannot correct the memory content and switches into the safety backup mode to ensure patient safety.While in this safety program, the pacemaker is capable to deliver anti-bradycardia therapies in unipolar lead configuration.Upon interrogation a device status error message appears to notify the user.Please note, that in unipolar configuration sufficient tissue contact is necessary for effective stimulation.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.In conclusion, the clinical observation resulted from invalid memory content.The root cause for the invalid memory content was not determinable.However, external influences such as strong electromagnetic fields, like electric cautery, could be taken into consideration.The analysis did not reveal any sign of a material or manufacturing problem.